# SDR UALA2013061204044

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 76,422 hours, 28,551 cycles
- Engine: Pwa PW2037
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW FUEL EICAS MSGS, FLT DIVERTED.   ALSO HAD AN AURAL ALERT.
